Alert archive / Wisconsin / Flash Flood Warnings in 2010

Flash Flood Warning 6, NWS Milwaukee, WI

July 15, 2010Columbia County, Wisconsin

NWS Milwaukee, WI issued this flash flood warning at Jul 15, 2010, 4:02 AM CDT for Columbia County, Wisconsin. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2010, 4:02 AM CDT (09:02 UTC)
Expired
Jul 15, 2010, 4:59 AM CDT
In force
57 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
None

County Columbia County, WI

The radar

The Milwaukee radar (KMKX), 76 km from the middle of the area, began a volume at 09:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2010-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 793 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2010-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
793 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
735 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

438 
WGUS53 KMKX 150902
FFWMKX
WIC021-151200-
/O.NEW.KMKX.FF.W.0006.100715T0902Z-100715T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
402 AM CDT THU JUL 15 2010

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 700 AM CDT

* AT 400 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. HOURLY RAINFALL RATES OF 1 TO 1.5 INCHES WILL ADD TO  
  THE 3 TO 4 INCHES OF RAIN THAT HAS ALREADY FALLEN.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  COLUMBUS...CAMBRIA...FALL RIVER...PARDEEVILLE...POYNETTE AND RIO.

AT 354 AM CDT...LAW ENFORCEMENT REPORTED BASEMENT FLOODING OF A HOME 
IN ARLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN VEHICLES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...
OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A
SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 4360 8902 4329 8901 4330 8946 4359 8936

$$

REM
1 follow-up statement
129 
WGUS73 KMKX 150959
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
459 AM CDT THU JUL 15 2010

WIC021-151007-
/O.CAN.KMKX.FF.W.0006.000000T0000Z-100715T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLUMBIA WI-
459 AM CDT THU JUL 15 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN COLUMBIA
COUNTY...

AT 456 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS HAVE EXITED TO THE EAST OF THE WARNED AREA AND NO 
FURTHER STORMS ARE EXPECTED. THEREFORE THE FLASH FLOOD WARNING HAS 
BEEN CANCELLED.

LAT...LON 4360 8902 4329 8901 4330 8946 4359 8936

$$

REM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 3:30 AM CDT, 32 minutes earlier.

Area forecast discussion, Jul 15, 3:30 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CDT THU JUL 15 2010

.SHORT TERM...

A CONTINUOUS FEED OF MOISTURE INTO SOUTHERN WI FUELED STORMS TO
DEVELOP AND REDEVELOP ALONG AN OUTFLOW BOUNDARY...AFFECTING THE
NORTHERN 3/4 OF THE CWA FROM MIDNIGHT THROUGH THE EARLY MORNING
HOURS. FLASH FLOODING OCCURRED IN THE HILLS OF THE WI RIVER VALLEY
AND IN THE URBAN AREAS OF WAUKESHA AND MILWAUKEE COUNTIES. MORE THAN
4 INCHES OF RAIN FELL IN THESE AREAS OVERNIGHT.

AT 0830Z...THE SFC COLD FRONT WAS DRAPED ACROSS THE WESTERN 2/3 OF
WI.

TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM.

THE COLD FRONT WILL CONTINUE TO MARCH ACROSS THE STATE THIS
MORNING...AND EXIT THE FAR SOUTHEAST CORNER OF THE CWA BY MID
AFTERNOON. SHOWERS AND ISOLATED THUNDERSTORMS WILL TAPER OFF AS THE
FRONT PROGRESSES EASTWARD...MOST LIKELY CLEARING THE CWA BY MID
AFTERNOON AS WELL.

TEMPS ARE EXPECTED TO REBOUND QUITE NICELY THIS AFTERNOON...WITH
MOSTLY SUNNY SKIES AND 925MB TEMPS LINGERING IN THE 22 TO 23 DEGREE
RANGE. HIGHS EXPECTED IN THE MID 80S...COOLER NORTH AND WARMER
SOUTH.

QUIET WEATHER EXPECTED TONIGHT WITH HIGH PRESSURE BUILDING INTO THE
REGION.

FRIDAY...FORECAST CONFIDENCE...MEDIUM.

A SFC AND UPPER LEVEL TROUGH EXTENDING FROM THE CLOSED UPPER LOW
OVER ONTARIO WILL CROSS SOUTEHRN WI LATE FRI AFTERNOON INTO SAT
EVENING. MODEL SNDGS SHOW CAPE VALUES IN THE 2000 J/KG RANGE...SO
ADDED SCHC TSRA TO FCST FROM 21Z FRI TO 06Z SAT. NOT A LOT OF
MOISTURE TO WORK WITH...SO CONFIDENCE IS NOT HIGH AT THIS TIME.

925MB TEMPS WILL BE ON THE RISE ONCE AGAIN...AND THE CWA SHOULD SEE
UPPER 80S ONCE AGAIN. IT WILL NOT BE QUITE AS HUMID AS WEDNESDAY.

.LONG TERM...

SATURDAY AND SUNDAY...FORECAST CONFIDENCE...MEDIUM.

IT WILL BE HOT AND HUMID ONCE AGAIN FOR THE WEEKEND. DEWPTS ARE
EXPECTED IN THE 60S AT THIS TIME...SO HEAT INDICES SHOULD STAY BELOW
100. A SHORTWAVE CROSSING THE UPPER MIDWEST WILL BRING THE NEXT
CHANCE FOR THUNDERSTORMS TO SOUTHERN WI FROM SAT AFTERNOON THROUGH
SUN EVENING.

MONDAY...FORECAST CONFIDENCE...MEDIUM.

QUIET WEATHER EXPECTED AS HIGH PRESSURE BUILDS INTO THE REGION.
LOWER DEWPTS. HIGHS IN THE LOWER 80S.

&&

.AVIATION...THUNDERSTORM OUTFLOW BOUNDARIES WILL COMPLICATE THE
SURFACE WIND FLOW PATTERN THROUGH DAYBREAK. ONE PERSISTENT BOUNDARY
EXTENDS FROM NORTHEAST CORNER OF ILLINOIS TO JUST SOUTH OF MADISON.
THIS BOUNDARY WILL HELP FOCUS STORMS DUE TO WARM SOUTHWEST WINDS AT
3000 TO 5000 FT AGL. DOWNDRAFTS WITH STRONGER THUNDERSTORMS HAVE AND
WILL CONTINUE TO GENERATE SURFACE WIND GUSTS TO 30 TO 40 KNOT RANGE
OUT OF THE NORTHWEST-NORTH. GIVEN AMPLE AMOUNTS OF MOISTURE AHEAD
OF COLD FRONT MOVING ACROSS WISCONSIN...EXPECT MULTIPLE LAYERS OF
CLOUDS WITH CIGS AND VSBYS CHANGING RAPIDLY WITH PASSAGE OF SHOWERS
AND STORMS. VFR CONDS OUTSIDE OF THE SHOWERS AND STORMS ARE
EXPECTED...WITH MVFR TO IFR CONDS WITHIN THE SHOWERS AND STORMS.
BEHIND THE COLD FRONT...EXPECT DAYTIME HEATING OF MOIST GROUND TO
RESULT IN SCATTERED TO BROKEN CIGS OF 3000 TO 5000 AGL. THESE CLOUDS
WILL DISSIPATE BY SUNDOWN THURSDAY.

&&

.MARINE...HIGHLY VARIABLE WEATHER CONDITIONS AND WINDS THROUGH
MID-MORNING THURSDAY DUE TO PERIODS OF SHOWERS AND STORMS. THERE
SHOULD BE ISOLATED POCKETS OF FOG AND LOW STRATUS CLOUDS UNTIL ABOUT
7 AM OR SO. SOME OF THE STORMS WILL GENERATE NORTHWEST TO NORTH WIND
GUSTS TO AROUND 30 KNOTS. OTHERWISE SOUTH TO SOUTHWEST WINDS OF 5 TO
15 KNOTS WILL SWITCH TO WEST TO NORTHWEST AT 5 TO 15 KNOTS BEHIND A
WEAK COLD FRONT WHICH WILL SLOWLY MOVE ACROSS LAKE MICHIGAN
THURSDAY. DO NOT EXPECT SMALL CRAFT ADVISORY CONDITIONS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

SHORT/LONG TERM...13/MRC
AVIATION/MARINE...34/AFK
Hazardous weather outlook, Jul 15, 1:10 AM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
110 AM CDT THU JUL 15 2010

WIZ046-047-051-052-056>060-062>072-152115-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
110 AM CDT THU JUL 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK ACROSS THE REST OF SOUTH CENTRAL AND
SOUTHEAST WISCONSIN. DAMAGING WINDS...LARGE HAIL...AND ISOLATED
TORNADOES ARE POSSIBLE WITH THE SEVERE STORMS. A TORNADO WATCH IS IN
EFFECT UNTIL 3 AM.

IN ADDITION...THERE WILL BE A FLASH FLOODING THREAT AS A SERIES OF
STORMS MOVE THROUGH THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE CHANCE OF THUNDERSTORMS CONTINUES THROUGH THURSDAY MORNING AND
INTO THE AFTERNOON...THE BEST CHANCE ACROSS THE SOUTHEAST AS A
WEAK COLD FRONT MOVES THROUGH. THERE IS A CHANCE OF THUNDERSTORMS
AGAIN SATURDAY NIGHT AND SUNDAY...WITH A SLIGHT CHANCE FOR STORMS
RETURNING TUESDAY AFTERNOON IN THE WEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT.

LMZ643>646-152115-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
110 PM CDT WED JUL 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED THIS EVENING INTO TONIGHT...WITH A SLIGHT
RISK OF SEVERE THUNDERSTORMS. DAMAGING WINDS...LARGE HAIL...AND
ISOLATED TORNADOES ARE POSSIBLE WITH THE SEVERE STORMS. A TORNADO
WATCH IS IN EFFECT UNTIL 3 AM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

A CHANCE OF THUNDERSTORMS CONTINUES THURSDAY MORNING AND INTO THE
AFTERNOON AS A WEAK COLD FRONT MOVES THROUGH. THERE IS A CHANCE
OF THUNDERSTORMS AGAIN SUNDAY AND A SLIGHT CHANCE OF
THUNDERSTORMS TUESDAY NIGHT.

KAPELA

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jul 15, 2:07 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
207 AM CDT THU JUL 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 PM     TSTM WND DMG     FOX LAKE                43.57N 88.91W
07/14/2010                   DODGE              WI   LAW ENFORCEMENT

            TREES AND POWER POLES DOWN IN FOX LAKE 1154 PM AND 12
            MIDNIGHT AT ROSENDALE AND CROCKER AND ON SOUTH COLLEGE.

1222 AM     TSTM WND DMG     MAYVILLE                43.50N 88.55W
07/15/2010                   DODGE              WI   LAW ENFORCEMENT

            POWER POLE SNAPPED ON 4TH STREET.

1224 AM     TSTM WND DMG     JUNEAU                  43.41N 88.70W
07/15/2010                   DODGE              WI   LAW ENFORCEMENT

            LARGE TREE LIMBS DOWN AT VARIOUS LOCATIONS WITHIN THE
            JUNEAU CITY LIMITS.

&&

FRANKS
Local storm report, Jul 15, 2:21 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
221 AM CDT THU JUL 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 PM     TSTM WND DMG     GLENBEULAH              43.80N 88.05W
07/14/2010                   SHEBOYGAN          WI   LAW ENFORCEMENT

            TREE ON POWER LINE AT INTERSECTION OF COUNTY ROAD A AND
            RIDGE ROAD.

&&

FRANKS
Local storm report, Jul 15, 2:29 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
229 AM CDT THU JUL 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     HEAVY RAIN       2 SE MILWAUKEE TIMMERMA 43.10N 88.02W
07/15/2010  M3.15 INCH       MILWAUKEE          WI   TRAINED SPOTTER

            RAINFALL TOTAL BETWEEN 915 PM AND 130 AM

0215 AM     HEAVY RAIN       2 N MILWAUKEE           43.06N 87.92W
07/15/2010  E3.00 INCH       MILWAUKEE          WI   AMATEUR RADIO

            2 FEET OF WATER AT 2500 BLOCK NORTH HUMBOLT AVE...RAIN
            FALL ESTIMATED FROM RADAR

&&

SEARS
Local storm report, Jul 15, 2:55 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
255 AM CDT THU JUL 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 AM     HEAVY RAIN       WEST ALLIS              43.01N 88.03W
07/15/2010  E3.00 INCH       MILWAUKEE          WI   AMATEUR RADIO

            ESTIMATED 3 FEET WATER OVER ROAD AT 1400 SOUTH 82ND
            ST...ESTIMATED RAIN FALL TOTAL FROM RADAR

0230 AM     HEAVY RAIN       WEST ALLIS              43.01N 88.03W
07/15/2010  E3.00 INCH       MILWAUKEE          WI   AMATEUR RADIO

            ESTIMATED 2 FEET WATER OVER ROAD...STALLED CAR AT 83RD
            AND ORCHARD...RAIN FALL ESTIMATED FROM RADAR

0234 AM     HEAVY RAIN       1 SW WEST ALLIS         43.00N 88.04W
07/15/2010  E3.00 INCH       MILWAUKEE          WI   AMATEUR RADIO

            BASEMENT FLOODING AT 2100 SOUTH 92ND...RAINFALL ESTIMATED
            FROM RADAR

0249 AM     HEAVY RAIN       1 SW WAUKESHA           43.00N 88.25W
07/15/2010  E3.50 INCH       WAUKESHA           WI   NWS EMPLOYEE

            FLOODED INTERSECTION AT SUNSET DR AND RAILROAD
            INTERSECTION...ESTIMATED 2.5 INCHES DEEP...ESTIMATED
            RAINFALL FROM RADAR

&&

SEARS
Local storm report, Jul 15, 3:00 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 AM CDT THU JUL 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 AM     HEAVY RAIN       WEST ALLIS              43.01N 88.03W
07/15/2010  E3.00 INCH       MILWAUKEE          WI   AMATEUR RADIO

            EASTBOUND LANES BLOCKED BY WATER...GREENFIELD AVE BETWEEN
            HWY 116 AND HWY 124...RAINFALL ESTIMATED FROM RADAR

&&

SEARS
Local storm report, Jul 15, 3:12 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
312 AM CDT THU JUL 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 AM     HEAVY RAIN       WEST ALLIS              43.01N 88.03W
07/15/2010  E3.00 INCH       MILWAUKEE          WI   AMATEUR RADIO

            EASTBOUND LANES BLOCKED BY WATER...GREENFIELD AVE BETWEEN
            116 ST AND 124 ST...RAINFALL ESTIMATED FROM RADAR

&&

SEARS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 7:21 PM CDTAreal Flood AdvisoryMKXFond du Lac, Green Lake, Marquette, Sheboygan2 hr
Jul 14, 7:23 PM CDTSevere Thunderstorm WarningMKXColumbia, Marquette, Sauk37 min
Jul 14, 7:25 PM CDTSevere Thunderstorm WarningMKXFond du Lac80 min
Jul 14, 7:45 PM CDTAreal Flood AdvisoryMKXColumbia, Dodge, Ozaukee, Sauk, Washington117 min
Jul 14, 7:58 PM CDTSpecial Marine WarningMKX92 min
Jul 14, 8:00 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Fond du Lac, Green Lake45 min
Jul 14, 9:00 PM CDTAreal Flood AdvisoryMKXDane, Jefferson, Milwaukee, Waukesha44 min
Jul 14, 9:10 PM CDTSpecial Marine WarningMKX80 min
Jul 14, 9:29 PM CDTSpecial Marine WarningMKX61 min
Jul 14, 10:44 PM CDTSevere Thunderstorm WarningMKXColumbia, Green Lake, Marquette, Sauk61 min
Jul 14, 11:03 PM CDTAreal Flood AdvisoryMKXColumbia, Green Lake, Marquette, Sauk3 hr
Jul 14, 11:25 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane50 min
Jul 14, 11:39 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Green Lake51 min
Jul 14, 11:45 PM CDTFlash Flood WarningMKXColumbia, Sauk3 hr
Jul 14, 11:47 PM CDTAreal Flood AdvisoryMKXDodge, Fond du Lac, Ozaukee, Sheboygan, Washington3 hr
Jul 14, 11:53 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk52 min
Jul 15, 12:11 AM CDTSevere Thunderstorm WarningMKXFond du Lac, Ozaukee, Sheboygan, Washington64 min
Jul 15, 12:14 AM CDTSpecial Marine WarningMKX91 min
Jul 15, 12:23 AM CDTSevere Thunderstorm WarningMKXJefferson, Milwaukee, Waukesha52 min
Jul 15, 12:36 AM CDTAreal Flood AdvisoryMKXJefferson, Milwaukee, Waukesha3 hr
Jul 15, 1:00 AM CDTFlash Flood WarningMKXColumbia3 hr
Jul 15, 1:28 AM CDTAreal Flood AdvisoryMKXDane3 hr
Jul 15, 1:31 AM CDTFlash Flood WarningMKXMilwaukee, Waukesha3 hr
Jul 15, 1:43 AM CDTRiver Flood WarningMKXMilwaukee5 hr
Jul 15, 1:57 AM CDTRiver Flood WatchMKXSauk6 hr
Jul 15, 2:01 AM CDTRiver Flood WarningMKXWaukesha66 hr
Jul 15, 4:51 AM CDTAreal Flood AdvisoryMKXMilwaukee, Waukesha3 hr
Jul 15, 7:11 AM CDTRiver Flood WarningMKXSauk10 days
Jul 15, 7:44 AM CDTRiver Flood WarningMKXSauk7 days
Jul 15, 9:34 AM CDTRiver Flood WarningMKXColumbia25 hr
Jul 15, 12:08 PM CDTSpecial Marine WarningMKX67 min
Jul 15, 12:12 PM CDTSevere Thunderstorm WarningMKXKenosha18 min

Nearby

Flash Flood Warnings in Wisconsin, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.